Year: 2017, Number: 15

  1. Anjan Mukherjee, Bishnupada Debnath
    ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE
    Number: 15, Year: 2017, Pages: 01-18
    Full text PDF
  2. Pradip Debnath
    A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES
    Number: 15, Year: 2017, Pages: 19-25
    Full text PDF
  3. Prakasam Muralikrishna, Duraisamy Vijayan
    Ω-N-FILTERS ON CI-ALGEBRA
    Number: 15, Year: 2017, Pages: 26-31
    Full text PDF
  4. Rasul Rasuli
    NORMS OVER FUZZY LIE ALGEBRA
    Number: 15, Year: 2017, Pages: 32-38
    Full text PDF
  5. Anil Dhondiram Chindhe, Sakharam Kiwne
    NATURAL TRANSFORM AND SPECIAL FUNCTIONS
    Number: 15, Year: 2017, Pages: 39-47
    Full text PDF
  6. Ashok Dnyandeo Godase, Macchindra Dhakne
    IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER
    Number: 15, Year: 2017, Pages: 48-60
    Full text PDF
  7. Jude Immaculate, Arockiarani
    APPROXIMATION ON AN INTUITIONISTIC FUZZY NEAR-RINGS
    Number: 15, Year: 2017, Pages: 61-74
    Full text PDF
  8. Selvaraj Ganesan, Sakkari Veeranan Chandrasekar
    ANOTHER QUASI μs-OPEN AND QUASI μs-CLOSED FUNCTIONS
    Number: 15, Year: 2017, Pages: 75-80
    Full text PDF
  9. Samy Mohammed Mostafa, Reham Ghanem
    BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS)
    Number: 15, Year: 2017, Pages: 81-98
    Full text PDF
  10. Naim Çağman
    EDITORIAL
    Number: 15, Year: 2017, Pages: 99
    Full text PDF